Cureus · 2025
Hypoalbuminemia and Nutritional Status in Docetaxel-Induced Erythema Multiforme: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Nadeem Aisha, Zachariah Abel, Mehra Rakesh
Аннотация
Docetaxel is a widely used chemotherapy agent used in breast cancer. Although uncommon, docetaxel-induced severe cutaneous adverse reactions including erythema multiforme major, Stevens-Johnson syndrome and toxic epidermal necrolysis have been reported. We present a case of a patient with breast cancer developing an erythematous rash covering 20% of her total body surface area where malnutrition and severe hypoalbuminemia of 17g/L were present. This occurred 17 days post cycle five administration of her chemotherapy - docetaxel and Phesgo (pertuzumab, trastuzumab and hyaluronidase). Punch biopsy confirmed erythema multiforme-type cutaneous reaction. Despite appropriate medical management, the patient passed away 10 days after hospital admission due to cancer progression. The pharmacokinetics of docetaxel are discussed, and we conclude that due to its extensive protein binding, hypoalbuminemia and malnutrition may contribute to the risk of docetaxel-induced toxicities. This case highlights the potential need to monitor albumin and nutritional status in patients receiving docetaxel to mitigate toxicities.